# SDR DALA2015111306979

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 55,730 hours, 20,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER AT BS 215 BETWEEN L 24-25 R.  REMOVED FASTENER, HFEC NDT 51-00-19, NDT 51-00-16. OK TO TREAT, PRIME AND INSTALL FASTENER.  INSTALLED SOLID FASTENER, TREATED, PRIMED, AND PAINTED WORKED AREA.  CATEGORY A REPAIR NO FURTHER ACTION REQUIRED SRM 53-00-01.
